Alert archive / Florida / Red Flag Warnings in 2009

Red Flag Warning 65, NWS Tallahassee, FL

June 30, 20099 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at Jun 30, 2009, 2:28 PM CDT for 9 counties in Florida; 5 counties in Alabama. It took effect at Jul 1, 2009, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 30, 2009, 2:28 PM CDT (19:28 UTC)
In effect from
Jul 1, 2009, 1:00 PM CDT
Expired
Jul 1, 2009, 6:00 PM CDT
In force
5 hr
Issued by
NWS Tallahassee, FL

Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Madison County, FL, Walton County, FL, Washington County, FL

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 950 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
950 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
985 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 301928
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
328 PM EDT TUE JUN 30 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS
EVENING FOR NORTH FLORIDA WEST OF TALLAHASSEE...DUE TO BRIEF DURATIONS
OF RELATIVE HUMIDITY LESS THAN 35 PERCENT AND DISPERSION INDICES ABOVE
75...

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR
SOUTHEAST ALABAMA...DUE TO BRIEF DURATIONS OF RELATIVE HUMIDITY LESS
THAN 30 PERCENT...SURFACE WINDS ABOVE 10 MPH AND KBDI INDEX ABOVE 500...

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM
EDT /6 PM CDT/ WEDNESDAY FOR NORTH FLORIDA...DUE TO BRIEF DURATIONS
OF RELATIVE HUMIDITY LESS THAN 35 PERCENT AND DISPERSION INDICES ABOVE
75...

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FROM 1 PM CDT UNTIL
6 PM CDT FOR SOUTHEAST ALABAMA...DUE TO POSSIBLE BRIEF DURATIONS
OF RELATIVE HUMIDITY LESS THAN 30 PERCENT...SURFACE WINDS ABOVE 10 MPH
AND KDBI INDEX ABOVE 500...

.DISCUSSION...DRIER AIR WILL CONTINUE TO MOVE INTO SOUTHEAST ALABAMA...
SOUTHWEST GEORGIA...AND NORTH FLORIDA AS THE COLD FRONT MOVES ALONG THE
FLORIDA PENINSULA. RELATIVE HUMIDITIES WILL DROP TO CRITICAL LEVELS ACROSS
SOUTHEAST ALABAMA AND NORTH FLORIDA TOMOROW AFTERNOON. RED FLAG WARNINGS
REMAIN IN EFFECT THIS EVENING IN SOUTHEAST ALABAMA AND NORTH FLORIDA. WE
ARE NOT EXPECTING RED FLAG WARNINGS ON THURSDAY.

FLZ007-009>011-013-016-017-026-011130-
/O.CAN.KTAE.FW.A.0060.090701T1800Z-090701T2300Z/
/O.NEW.KTAE.FW.W.0065.090701T1800Z-090701T2300Z/
/O.CON.KTAE.FW.W.0064.000000T0000Z-090630T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
LIBERTY-
328 PM EDT TUE JUN 30 2009 /228 PM CDT TUE JUN 30 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM
EDT /6 PM CDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT
/6 PM CDT/ WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL
7 PM EDT /6 PM CDT/ THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ018-019-011130-
/O.CAN.KTAE.FW.A.0060.090701T1800Z-090701T2300Z/
/O.NEW.KTAE.FW.W.0065.090701T1800Z-090701T2300Z/
JEFFERSON-MADISON-
328 PM EDT TUE JUN 30 2009

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 7 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM TO 7 PM EDT WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

ALZ065>069-011130-
/O.CON.KTAE.FW.W.0064.000000T0000Z-090630T2300Z/
/O.CON.KTAE.FW.A.0060.090701T1800Z-090701T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
228 PM CDT TUE JUN 30 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND HIGH DISPERSIONS WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ008-012-302300-
/O.CON.KTAE.FW.W.0064.000000T0000Z-090630T2300Z/
COASTAL WALTON-BAY-
228 PM CDT TUE JUN 30 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

MOORE/GODSEY
1 follow-up statement
000 
WWUS82 KTAE 010843
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
443 AM EDT WED JUL 1 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 
7 PM EDT /6 PM CDT/ TODAY FOR INLAND NORTH FLORIDA...DUE TO BRIEF 
DURATIONS OF RELATIVE HUMIDITY LESS THAN 35 PERCENT AND DISPERSION 
INDICES ABOVE 75...

...RED FLAG WARNING IS NOW IN EFFECT THIS AFTERNOON FROM 1 PM CDT 
UNTIL 6 PM CDT FOR SOUTHEAST ALABAMA...DUE TO BRIEF DURATIONS OF
RELATIVE HUMIDITY LESS THAN 30 PERCENT ALONG WITH SURFACE WINDS
ABOVE 10 MPH AND KDBI INDEX ABOVE 500...

.DISCUSSION...DRIER AIR WILL CONTINUE TO ADVECT INTO THE REGION... 
AND WITH HIGH MIXING HEIGHTS TODAY...EXPECT TO SATISFY RED FLAG 
CRITERIA ACROSS INLAND FLORIDA ZONES BASED ON BRIEF DURATIONS OF 
LOW RH AND DISPERSION INDICES ABOVE 75. RED FLAG CONDITIONS ARE 
ALSO EXPECTED OVER OUR ALABAMA ZONES AS 10 MPH SURFACE WINDS WILL 
COINCIDE WITH LOW RH AND KBDI ABOVE 500. GRADUAL MOISTENING OF THE 
AIRMASS ON THURSDAY SHOULD PRECLUDE RED FLAG CRITERIA. 

ALZ065>069-012300-
/O.CAN.KTAE.FW.A.0060.090701T1800Z-090701T2300Z/
/O.EXA.KTAE.FW.W.0065.090701T1800Z-090701T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
343 AM CDT WED JUL 1 2009

...RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
6 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT
THIS EVENING DUE TO BRIEF DURATIONS OF RELATIVE HUMIDITY LESS
THAN 30 PERCENT ALONG WITH SURFACE WINDS ABOVE 10 MPH AND KDBI
INDEX ABOVE 500.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND HIGH DISPERSIONS WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007-009>011-013-016>019-026-012300-
/O.CON.KTAE.FW.W.0065.090701T1800Z-090701T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-
443 AM EDT WED JUL 1 2009 /343 AM CDT WED JUL 1 2009/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING DUE TO BRIEF 
DURATIONS OF RELATIVE HUMIDITY LESS THAN 35 PERCENT AND DISPERSION 
INDICES ABOVE 75. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BARRY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 30, 1:45 PM CDT, 43 minutes earlier.

Area forecast discussion, Jun 30, 1:45 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
245 PM EDT TUE JUN 30 2009

.SYNOPSIS...

AT 2 PM EDT...
UNDER WARMING CLOUD TOPS...RADAR INDICATED A DWINDLING AREA OF
SHOWERS AND ISOLATED THUNDERSTORMS ALONG AND HEAD OF A STATIONARY
FRONT AND AIDED BY SOME UPPER LEVEL ENERGY MOVING ACROSS NRN GULF OF
MEX...ACROSS DIXIE COUNTY AND THE COASTAL WATERS OUT TO BEYOND 60NM.
TEMPS WERE GENERALLY IN THE MID 80S ALONG THE COAST TO MID 90S
INLAND. DEW POINTS FROM THE UPPER 50S SE ALA/SW GA TO MID-UPPER 70S
SE BIG BEND. WINDS WERE GENERALLY CALM TO NW 5 TO 10 MPH TO WSW 5
MPH ACROSS SE BIG BEND.

AT UPPER LEVELS...
LARGE SCALE CONUS SYNOPTIC PATTERN WILL REMAIN LARGELY UNCHANGED
THROUGH THE SHORT TERM. THIS IS HIGHLIGHTED BY LOW OVER ERN BC/WRN
ALBERTA CANADA...A RIDGE OVER THE SWRN U.S. WITH H5 580MB HIGH OVER
AZ/NM BORDER...LARGE TROUGH OVER ERN CONUS WITH AXIS EXTENDING SWD
TO THE NERN GULF OF MEXICO PUSHING THE RIDGE SOUTH OVER CUBA. ASSOCD
LARGE LOW OVER GREAT LAKES. SEVERAL IMPULSES ROTATING AROUND THIS
CUTOFF LOW ACROSS WRN NY AND A VORTLOBE DIGGING SEWD ACROSS
MS/OH VALLEY. THE GFS SHOWS SEVERAL SHORT WAVES TOPPING THE RIDGE
AND SLIDING SEWD FROM THE PLAINS INTO THE SERN STATES THRU
FRI...WHICH CAN ENHANCE THE DEVELOPMENT OF AFTN/EVE CONVECTION ALTHO
TIMING AS ALWAYS IS DIFFICULT.

UPSTREAM FORECAST SOUNDINGS OFF OF THE GFS AND NAM BOTH SHOW DEEP
MIXING UP TO OR EVEN PAST 800 MB...ALLOWING FOR THE MIXING DOWN OF
SOME OF THIS VERY DRY MID LEVEL AIR. LOCAL DEWPOINTS ARE STILL IN
THE MID 70S ALONG THE COAST WITH MID 50S OBSERVED OVER CNTRL ALABAMA
TO AROUND 50 IN LWR TENN VALLEY.  SATELLITE AND SOUNDINGS SHOW THAT
H5 DRY H5 AIR WILL CONTINUE TO FILTER INTO THE REGION UNDER A LIGHT
NW FLOW. THEREFORE...DEWPOINTS ARE EXPECTED TO FALL CONSIDERABLY
OVER MUCH OF THE CWA.

AT LOWER LEVELS...
MAIN CONUS FEATURE IS OCCLUDED FRONT WILL PROGRESS EWD FROM THE
LOWER GREAT LAKES TO THE VICINITY OF THE HUDSON VALLEY BY THIS
EVENING. ANOTHER FRONTAL BOUNDARY WILL PUSH SWD THROUGH THE OZARK
PLATEAU AND SRN KS/OK. CLOSER TO HOME...STATIONARY FRONT FROM LOW
OVER LAKE HURON SWWD THRU PERRY...WSW ACROSS NEARSHORE PANHANDLE
WATERS AND SERVING AS FOCUS OF LOCAL CONVECTION. THIS BOUNDARY IS
CLEARLY MARKED BY DEW POINT DISPARITY. UNDER ZONAL STEERING
FLOW...THE FRONT IS STALLING ACROSS NRN MOST GULF OF MEX/FL
COAST WITH DEEP TROPICAL MOISTURE SOUTH OF THE BOUNDARY OVER THE
FLORIDA PENINSULA. THE FRONT WILL LIFT N BY THURS AS THE RIDGE
RE-BUILDS OVER S FL AND BEGINS TO ADVANCE NWD. THE 12Z GFS IS MORE
AGGRESSIVE THAN THE NAM WITH PUSH OF THE BOUNDARY SOUTHWARD. BELIEVE
GFS A LITTLE QUICK IN PUSH AND WILL LEAN TOWARDS A BLEND OF BOTH
MODELS.

&&

.SHORT TERM...(THIS EVENING INTO FRIDAY)...
ALTHOUGH RELATIVE HUMIDITIES WILL BE LOWER...QUITE HOT CONDITIONS
ARE EXPECTED TO CONTINUE FOR THE NEXT FEW DAYS.  INLAND MAX TEMPS
REMAIN IN MID-UPPER 90S THRU WED BEFORE ADDITIONAL CLOUDS LOWER
TEMPS TO MID 90S.

TONIGHT...
SIGNIFICANT NW-SE DEWPT GRADIENT WILL CONTINUE AS DEW POINTS WILL
DROP INTO THE 50S EFFECTIVELY CUTTING OF RAIN CHANCES. WILL GO FOR A
ZERO TO 5O PCT NW-SE POP GRADIENT...WITH RAIN ONLY ACROSS SE BIG
BEND AND COASTAL WATERS. SOME PATCHY FOG POSSIBLE SE BIG BEND. LOWS
FROM MID 60S NW TO LOW 70S SE BIG BEND.

WEDNESDAY...
EXPECT CONTINUED HOTTER BUT DRIER CONDITIONS. ZERO TO 30 PCT NW-SE
POP GRADIENT..WITH RAIN ONLY ACROSS SE BIG BEND AND COASTAL WATERS.
LOWS IN THE LOW TO MID 70S.

THURSDAY...
CONDITIONS COULD BECOME A BIT MORE INTERESTING ONCE AGAIN...AS
ENOUGH MOISTURE MAY RETURN TO ALLOW FOR A BETTER CHANCE OF AFTERNOON
SEA BREEZE SHOWERS AND THUNDERSTORMS TO DEVELOP OVER THE AREA. AOB
2O PCT POPS EXCEPT FOR DIXIE COUNTY. LOWS IN THE MID 70S.

FRIDAY...WITH S FL RIDGE ADVANCING NWWD...20-30 PCT NW-SE POP
GRADIENT.

.LONG TERM (FRIDAY NIGHT THROUGH TUESDAY)...THE TRI-STATE REGION
WILL REMAIN POSITIONED BETWEEN AN UPPER RIDGE TO THE WEST AND A
TROUGH TO THE EAST. THE GFS SHOWS SEVERAL DISTURBANCES OR SHORT
WAVES TOPPING THE RIDGE AND SLIDING SEWD FROM THE PLAINS INTO THE
SERN STATES...WHICH CAN ENHANCE THE DEVELOPMENT OF AFTN/EVE
CONVECTION. AS IS OFTEN THE CASE...TIMING AND STRENGTH OF THESE
FEATURES IS DIFFICULT. THE SUBTROPICAL RIDGE AXIS WILL REMAIN NEARLY
STATIONARY TO THE SOUTH OF THE CWA DURING THE PERIOD...WHICH WILL
PROMOTE A SWLY LOW LEVEL WIND FLOW. POPS WILL BE SLIGHTLY BELOW
CLIMO BOTH FRIDAY AND SATURDAY. LATE IN THE WEEKEND...A SURFACE LOW
OVER THE SRN PLAINS MOVES EWD ACROSS THE TN VALLEY TO THE CAROLINAS
WITH A TRAILING COLD FRONT SWWD ACROSS THE GULF COAST STATES. THIS
FRONT SETTLES SWD INTO SRN AL/GA EARLY NEXT WEEK. THIS WILL ENHANCE
THE MOIST SWLY FLOW AND BRING RAIN CHANCES BACK TO CLIMO. TEMPS TO
BEGIN THE EXTENDED WILL AVERAGE ABOUT 5 DEGREES ABOVE CLIMO...THEN
MODERATE TO OR SLIGHTLY BELOW CLIMO BY EARLY NEXT WEEK.

&&

.AVIATION...AS THE COLD FRONT MOVES GRADUALLY FURTHER SOUTH...DRIER
AIR WILL CONTINUE TO ADVECT INTO THE REGION. THIS WILL KEEP RAIN
CHANCES NEAR ZERO FOR THE NEXT 24 HOURS. THERE IS SOME CONCERN
TONIGHT ABOUT MVFR VSBYS AT TLH/VLD/ABY WHERE RECENT HEAVY RAINS
HAVE RESULTED IN MOIST GROUND CONDITIONS. INCLUDED A TEMPO AT THESE
SITES RIGHT AROUND SUNRISE. AFTER 13Z...VFR ALL SITES WITH SKC
CONDITIONS.

&&

.MARINE...A COLD FRONT WITH MUCH DRIER AIR IN ITS WAKE STALLING IN
THE VICINITY OF THE COASTAL WATERS. WILL BREAK UP CWF INTO 2 ZONES
TO ACCOUNT FOR HIGHER POPS AND WINDS TONIGHT SUWANEE RIVER TO KEATON
BEACH. THIS FRONT...COMBINED WITH A RIDGE OF HIGH PRESSURE TO THE
EAST WILL KEEP LIGHT TO MODERATE WEST TO SOUTHWEST WINDS AND SEAS IN
THE 2 TO 4 FOOT RANGE FOR MUCH OF THE PERIOD...ALONG WITH ISOLATED
TO SCATTERED SHOWERS AND THUNDERSTORMS.

&&

.FIRE WEATHER...DRIER AIR WILL CONTINUE TO ADVECT IN AND WITH HIGH
MIXING HEIGHTS ON TUESDAY...EXPECT TO SATISFY RED FLAG CONDITIONS IN
FLORIDA BASED ON BRIEF DURATIONS OF LOW RH AND HIGH DISPERSION
INDICES. WILL CONTINUE A FIRE WEATHER WATCH IN ALABAMA AS IT IS
UNCERTAIN WHETHER THE 10 MPH SURFACE WIND REQUIREMENT WILL BE MET. A
GRADUAL MOISTENING OF THE AIRMASS ON WEDNESDAY WILL KEEP RED FLAG
CONDITIONS FROM BEING MET.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   68  98  75  96 /  20  05  10  20
PANAMA CITY   75  93  78  94 /  20   0   0  20
DOTHAN        68  98  74  98 /  10   0   0  10
ALBANY        67  98  75  98 /   0   0   0  10
VALDOSTA      67  97  73  95 /  10   0   0  20
CROSS CITY    72  95  74  94 /  50  40  20  30
APALACHICOLA  74  93  78  92 /  20  10  10  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

AL...RED FLAG WARNING UNTIL 6 PM CDT THIS EVENING ALL ZONES.

     FIRE WX WATCH WED AFTN ALL ZONES.

GA...NONE.

FL...RED FLAG WARNING UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...GADSDEN...
     HOLMES...INLAND WALTON...JACKSON...LEON... LIBERTY...WASHINGTON.

     RED FLAG WARNING 2 PM EDT (1 PM CDT) UNTIL 7 PM EDT (6 PM CDT)
     FOR ALL INLAND COUNTIES.

GM...NONE.

&&

AVIATION/FIRE WX...GODSEY/MOORE
PUBLIC/MARINE...BLOCK/BARRY
LONG TERM...JAMSKI
Hazardous weather outlook, Jun 30, 5:54 AM CDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
654 AM EDT TUE JUN 30 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-011200-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
654 AM EDT TUE JUN 30 2009 /554 AM CDT TUE JUN 30 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...SCATTERED
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP
ACROSS MAINLY SOUTHERN PORTIONS OF THE FLORIDA BIG BEND AND
PANHANDLE AS WELL AS THE ADJACENT COASTAL WATERS. NO SEVERE STORMS
ARE ANTICIPATED TO DEVELOP AS THEY DID ON MONDAY...BUT A FEW COULD
COULD BE STRONG WITH GUSTY WINDS AND FREQUENT LIGHTNING. OVER
LAND...THE BEST CHANCES FOR LOCALLY HEAVY RAINFALL WILL BE OVER
THE SOUTHEASTERN FLORIDA BIG BEND.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
AFTER A GENERALLY HOT AND DRY DAY ON WEDNESDAY...MOISTURE AND RAIN
CHANCES WILL GRADUALLY BE ON THE INCREASE OVER THE NEXT SEVERAL
DAYS...BUT THE UNUSUALLY HOT AFTERNOON HIGH TEMPERATURES SHOULD
HOPEFULLY RETURN TO NEAR NORMAL BY THE WEEKEND OR EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

17-GOULD

In the hours before

Local storm report, Jun 30, 10:04 AM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1104 AM EDT TUE JUN 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     2 S TIFTON              31.44N 83.51W
06/28/2009                   TIFT               GA   EMERGENCY MNGR

            SEVERAL TREES DOWN ACROSS THE SOUTHERN PORTION OF THE
            COUNTY. ONE TREE FELL ON A HOUSE IN THE SOUTH CENTRAL
            PORTION OF THE COUNTY.

&&

GODSEY
Local storm report, Jun 30, 10:23 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1123 AM EDT TUE JUN 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     MOULTRIE                31.18N 83.79W
06/28/2009                   COLQUITT           GA   EMERGENCY MNGR

            ONE LARGE OAK TREE DOWN IN MOULTRIE. A FEW OTHER TREES
            REPORTED DOWN ACROSS THE SOUTHERN PORTION OF THE COUNTY.
            TIME ESTIMATED BASED ON RADAR.

&&

GODSEY
Local storm report, Jun 30, 10:26 AM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1126 AM EDT TUE JUN 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     7 S BAINBRIDGE          30.80N 84.58W
06/28/2009                   DECATUR            GA   LAW ENFORCEMENT

            SEVERAL TREES AND POWERLINES DOWN ACROSS THE SOUTHERN
            HALF OF DECATUR COUNTY. TIME ESTIMATED BASED ON RADAR.

&&

GODSEY
Local storm report, Jun 30, 10:35 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1135 AM EDT TUE JUN 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     7 S BAINBRIDGE          30.80N 84.58W
06/28/2009                   DECATUR            GA   LAW ENFORCEMENT

            SEVERAL TREES AND POWERLINES DOWN ACROSS THE SOUTHERN
            HALF OF DECATUR COUNTY. TIME ESTIMATED BASED ON RADAR.

&&

GODSEY
Local storm report, Jun 30, 11:40 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1240 PM EDT TUE JUN 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     2 SE HAVANA             30.60N 84.39W
06/29/2009                   GADSDEN            FL   EMERGENCY MNGR

            ROOF BLOWN OFF HOUSE. TREES DOWN. SOME TREES ON FIRE NEAR
            HWY 27 AND OCHLOCKONEE RIVER.

0340 PM     TSTM WND DMG     5 N TALLAHASSEE         30.51N 84.28W
06/29/2009                   LEON               FL   EMERGENCY MNGR

            LEON COUNTY EOC REPORTS 8000 CUSTOMERS WITHOUT POWER IN
            NORTHERN TALLAHASSEE.

0340 PM     TSTM WND DMG     TALLAHASSEE             30.44N 84.28W
06/29/2009                   LEON               FL   EMERGENCY MNGR

            TREE LIMB DOWN BLOCKING ROAD ON JEFFERSON STREET NEAR
            FOUNTAIN AT FLORIDA STATE UNIVERSITY.

0340 PM     TSTM WND DMG     6 N TALLAHASSEE         30.52N 84.28W
06/29/2009                   LEON               FL   EMERGENCY MNGR

            SEVERAL TREES REPORTED DOWN ACROSS NORTHERN PART OF
            COUNTY BETWEEN N. MERIDIAN AND THOMASVILLE HIGHWAY AND
            NEAR KILLARN LAKES. TREE DOWN ON A CAR NEAR THOMASVILLE
            ROAD AND HORSESHOE PLANTATION. POWER OUTAGES REPORTED IN
            NE TALLAHASSEE.

0345 PM     TSTM WND DMG     13 NNE TALLAHASSEE      30.61N 84.20W
06/29/2009                   LEON               FL   LAW ENFORCEMENT

            *** 1 FATAL, 1 INJ *** ONE FATALITY FROM TREE FALLING ON
            CAR ON NORTHBOUND PORTION OF US-319 NEAR HORSESHOE
            PLANTATION ROAD. THE OTHER OCCUPANT WAS SERIOUSLY
            INJURED.

0400 PM     TSTM WND DMG     LOVETT                  30.63N 83.57W
06/29/2009                   MADISON            FL   EMERGENCY MNGR

            ONE LARGE TREE DOWN TWO MILES NORTH OF WHITEWING DOVE
            ROAD ON HIGHWAY 221.

0412 PM     TSTM WND DMG     5 SE VALDOSTA           30.80N 83.22W
06/29/2009                   LOWNDES            GA   EMERGENCY MNGR

            TREES REPORTED DOWN SOUTHEAST OF VALDOSTA.

0549 PM     LIGHTNING        PORT ST. JOE            29.81N 85.30W
06/29/2009                   GULF               FL   LAW ENFORCEMENT

            TWO REPORTS OF LIGHTNING FIRES IN THE PORT ST. JOE BEACH
            AND BEACON HILL AREA.

&&

GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 4:09 AM CDTFire Weather WatchTAECalhoun, Gadsden, Holmes, Jackson, Jefferson, Leon and 3 more24 hr
Jun 30, 4:09 AM CDTRed Flag WarningTAEBay, Calhoun, Gadsden, Holmes, Jackson, Leon and 2 more14 hr
Jun 30, 7:05 AM CDTSpecial Marine WarningTAE85 min

Nearby

Red Flag Warnings in Florida, 2009Red Flag Warnings in Alabama, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.